# SDR IPXA10558158

- Difficulty date: January 4, 2010
- Submitted: January 15, 2010
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- Aircraft time: 12,696 hours, 8,657 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Damaged
- Location: Bs 900-905
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, FOUND MECHANICAL DAMAGE ON TOP OF LONGITUDINAL BEAM AT STA 900 TO STA 905 ALONG LBL 46.  REPAIRED IAW ER NR 10-1058 DATED 14-JAN-10. (B757-5310-36289-A)
